# SDR HAIHEEA9569

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102LU
- Make and model: Hughes 269C
- Aircraft serial: S1548
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 269A1185001
- Condition: Separation
- Location: M/R
- Part time: 4,409 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE SEPARATED ON TRAILING EDGE.
